# SDR AALA201909259014

- Difficulty date: September 17, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 48,938 hours, 31,721 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AILERON #5 HINGE PIN. REPLACED HINGE PIN PER AMM 27-14-41-400-001-A.
